# SDR ANCF2016042501

- Difficulty date: April 25, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N401AV
- Make and model: Airbus A320-214
- Aircraft serial: 4001
- Aircraft time: 17,269 hours, 16,316 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER 9.300 FT & AFTER PACK 2 ON ADY 00 CABIN PRESS SYS WAS PRESENTED, OUTLET VLV REMAINED OPEN ALL TIME.  IAW TSM 21-26-00-810-819-A THE SKIN TEMP SENSOR 28HQ, SMOKE DETECTOR 1WA WERE REPLACED & THE AVIONICS EQUIPMENT VENTILATION CONTROLLER WAS TESTED WITH OTHER & NO HELP.  IAW 21-26-53 PB 401 VLV SKIN OUTER WAS REPLACED & INSTALLED.  IAW AMM 21-26-00-710-01-A OPERATIONAL TEST WAS ACCOMPLISHED.
